Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection
N. N. Nefedov, E. I. Nikulin
Lomonosov Moscow State University
We consider the boundary-value singularly perturbed time-periodic problem for the parabolic reaction-advection-diffusion equation in the case of a weak linear advection in a two-dimensional domain. The main result of the present paper is the justification, under certain sufficient assumptions, of the existence of a periodic solution with internal transition layer near some closed curve and the study of the Lyapunov asymptotic stability of such a solution. For this purpose, an asymptotic expansion of the solution is constructed; the justification of the existence of the solution with the constructed asymptotics is carried out by using the method of differential inequalities. The proof of Lyapunov asymptotic stability is based on the application of the so-called method of contraction barriers.
singularly perturbed parabolic problem, reaction-advection-diffusion equations, periodic contrast structures.
|Russian Science Foundation
|This work was supported
by the Russian Science Foundation
under grant 18-11-00042.
Author to whom correspondence should be addressed
PDF file (529 kB)
First page: PDF file
Mathematical Notes, 2019, 106:5, 771–783
N. N. Nefedov, E. I. Nikulin, “Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection”, Mat. Zametki, 106:5 (2019), 708–722; Math. Notes, 106:5 (2019), 771–783
Citation in format AMSBIB
\by N.~N.~Nefedov, E.~I.~Nikulin
\paper Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection
\jour Mat. Zametki
\jour Math. Notes
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|